Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 428, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Nov 7, 2011, 6:12 PM CST for Chautauqua County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 7, 2011, 6:12 PM CST (00:12 UTC)
- Expired
- Nov 7, 2011, 6:56 PM CST
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chautauqua County, KS
The radar
The Wichita radar (KICT), 116 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 5:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 751 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
097
WUUS53 KICT 080012
SVRICT
KSC019-080115-
/O.NEW.KICT.SV.W.0428.111108T0012Z-111108T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
* UNTIL 715 PM CST
* AT 609 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CEDAR VALE TO 8 MILES WEST OF ELGIN...AND MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
SEDAN...ELGIN...CHAUTAUQUA AND PERU.
THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR
COWLEY AND CHATAUQUA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
3700 9606 3699 9646
TIME...MOT...LOC 0012Z 240DEG 31KT 3714 9637 3701 9639
WIND...HAIL 60MPH 1.00IN
$$3 follow-up statements
090
WWUS53 KICT 080022
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CST MON NOV 7 2011
KSC019-080115-
/O.CON.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
622 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHAUTAUQUA COUNTY UNTIL 715 PM CST...
AT 619 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING UP TO GOLFBALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SEDAN TO ELGIN...MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SEDAN...CHAUTAUQUA AND PERU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
3700 9606 3699 9646
TIME...MOT...LOC 0022Z 240DEG 31KT 3718 9627 3705 9630
WIND...HAIL 60MPH 1.50IN
$$140
WWUS53 KICT 080034
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CST MON NOV 7 2011
KSC019-080115-
/O.CON.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
634 PM CST MON NOV 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHAUTAUQUA COUNTY UNTIL 715 PM CST...
AT 633 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ELK FALLS TO
SEDAN TO ELGIN...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CHAUTAUQUA AND PERU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
3700 9606 3699 9646
TIME...MOT...LOC 0035Z 240DEG 31KT 3726 9616 3714 9616
3704 9623
WIND...HAIL 60MPH 1.00IN
$$340
WWUS53 KICT 080056
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CST MON NOV 7 2011
KSC019-080106-
/O.CAN.KICT.SV.W.0428.000000T0000Z-111108T0115Z/
CHAUTAUQUA KS-
656 PM CST MON NOV 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAUTAUQUA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA...HOWEVER SMALL HAIL AND GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM CST.
LAT...LON 3700 9647 3721 9648 3730 9620 3730 9613
3700 9606 3699 9646
TIME...MOT...LOC 0056Z 240DEG 31KT 3735 9596 3723 9596
3713 9603
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 6:09 PM CST, 3 minutes earlier.
Area forecast discussion, Nov 7, 6:09 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 609 PM CST MON NOV 7 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LINE OF SHOWERS/THUNDERSTORMS WILL AFFECT MAINLY KICT-KCNU THIS EVENING...WITH A PERIOD OF HEAVY RAIN AND GUSTY WINDS LIKELY AT KCNU THIS EVENING. ANOTHER BATCH OF SHOWERS/THUNDERSTORMS IS EXPECTED TO AFFECT MUCH OF THE AREA FROM THE SOUTHWEST (WITH THE EXCEPTION OF MAYBE KRSL-KSLN) GENERALLY AFTER MIDNIGHT. CIGS/VSBYS WILL BOUNCE AROUND QUITE A BIT THIS EVENING...ALTHOUGH THINKING MOST TERMINALS WILL EVENTUALLY GO IFR...AND POSSIBLY LIFR...BY AT LEAST MIDNIGHT DUE TO DIURNAL COOLING. TRIED TO HIT THE TRENDS BEST WE COULD IN THE 00Z ROUTINE TAF ISSUANCE...BUT WITH BOUNCING CIGS/VSBYS AND PERIODIC BOUTS OF SHOWERS/THUNDERSTORMS OVERNIGHT...DO ANTICIPATE HAVING TO MAKE SOME AMENDMENTS. WIDESPREAD RAINFALL SHOULD EXIT FROM WEST TO EAST TUESDAY MORNING AS MID-LEVEL DRY SLOT MOVES IN...BUT SATURATED LOW-LEVELS WILL LIKELY CONTINUE WIDESPREAD DRIZZLE AND LOW CIGS/VSBYS FOR ALL SITES. ADK && .PREV DISCUSSION... /ISSUED 204 PM CST MON NOV 7 2011/ DISCUSSION... MAIN FORECAST UPDATES WILL FOCUS ON POSSIBLE STRONG/SEVERE STORMS FOR LATE AFTERNOON/EVENING...FOLLOWED BY NEXT CHANCE OF RAIN FOR EARLY NEXT WEEK. TONIGHT RICH GULF MOISTURE TRANSPORT AND DEEP ISENTROPIC LIFT WILL CONTINUE TO GENERATE NUMEROUS SHOWERS/EMBEDDED THUNDERSTORMS FOR THIS AFTERNOON/TONIGHT. INSTABILITY/SHEAR COMBO COULD YIELD A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS FOR LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN KANSAS...AS SURFACE WARM FRONT CONTINUES TO MIGRATE SLOWLY NORTHWARD ACROSS OKLAHOMA TOWARDS KS/OK BORDER AREA. LARGE HAIL WOULD BE THE PRIMARY RISK OF SEVERE WEATHER ACTIVITY ALONG WITH SOME POCKETS OF LOCALLY HEAVY RAINFALL. TUE-THU SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT MAINLY SOUTH CENTRAL/SOUTHEAST KANSAS TUESDAY MORNING AHEAD OF THE MAIN WAVE UPPER WAVE...AS IT MOVES OUT INTO THE CENTRAL PLAINS. ASSOCIATED DRY SLOT FROM THE UPPER LEVEL WAVE WILL PUSH INTO SOUTH CENTRAL KANSAS FOR LATE TUESDAY MORNING AND AFTERNOON...THUS TAPERING OFF RAIN CHANCES. SOME WRAP AROUND RAIN SHOWERS WILL CONTINUE TO AFFECT CENTRAL KANSAS FOR TUESDAY AFTERNOON/EVENING. THERE COULD BE A BRIEF TRANSITION TO A RAIN/SNOW MIXTURE TUESDAY EVENING OVER CENTRAL KANSAS BUT NOT EXPECTING ANY ACCUMULATION. OTHERWISE THE UPPER LEVEL SYSTEM WILL EXIT THE AREA STAGE EAST FOR TUESDAY NIGHT WITH RAIN CHANCES COMING TO AN END. SUNNY SKIES WITH COOL AND BREEZY NORTHWEST WINDS WILL PREVAIL OVER THE AREA ON WEDNESDAY. EXTENDED: FRI-MON THE UPPER PATTERN WILL TRANSITION TO ZONAL FLOW ALOFT WITH WESTERLY WINDS IN THE LOW-LEVELS PROVIDING DECENT DOWNSLOPE EFFECTS AND RESULTANT WARMER TEMPERATURES FOR KANSAS. MEANWHILE ECMWF/GFS MODELS SHOW A WEATHER SYSTEM DIGGING INTO THE SOUTHWESTERN STATES FOR SUNDAY/MONDAY PERIOD...BUT HAVE SOME DIFFERENCES ON TIMING AND HOW THE WAVE COMES OUT INTO THE PLAINS. ECMWF MODEL HAS A SHORT WAVE EJECTING FROM THE MAIN TROUGH AXIS INTO KANSAS ON SUNDAY WHILE GFS DROPPED THIS SOLUTION ALL TOGETHER WITH LATEST RUN...AND HOLDS THE MAIN TROUGH BACK ON SUNDAY. CONFIDENCE IS LOW FOR PRECIPITATION CHANCES ON SUNDAY WITH BETTER CHANCES EXPECTED ON MONDAY NIGHT OVER MAINLY SOUTHEAST KANSAS. JAKUB AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION CONCERNS INCLUDE LOW CEILINGS/VISIBILITIES...AND THUNDERSTORM CHANCES DURING THE AFTERNOON AND EVENING. AN INTENSE UPPER LEVEL TROUGH CONTINUES TO ROTATE INTO THE FOUR CORNERS REGION EARLY THIS AFTERNOON. AHEAD OF THIS SYSTEM...A WARM FRONT WAS DRAPED ACROSS NORTHERN OK AND SOUTHEAST KS. NORTH OF THIS FRONT...ADVECTION OF WARM...MOIST AIR HAS RESULTED IN THE DEVELOPMENT OF WIDESPREAD SHOWERS/EMBEDDED STORMS...AND REDUCED IFR CEILINGS/VISIBILITIES. THE LOWER CLOUD DECK AND PRECIPITATION IS EXPECTED TO PUSH NORTH TOWARDS KRSL AND KSLN DURING THE MID- AFTERNOON HOURS. AS THE WARM FRONT CONTINUES TO SHIFT NORTHWARD LATE THIS AFTERNOON AND EVENING...THERE IS SOME POTENTIAL FOR STRONG THUNDERSTORMS TO PUSH NORTHEAST FROM NORTHERN OKLAHOMA INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. HOWEVER...CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN TAFS AT THIS POINT. RAIN IS EXPECTED TO BEGIN TO DECREASE FROM THE WEST TOMORROW MORNING...ESPECIALLY OVER WESTERN TERMINALS. MVFR TO IFR CONDITIONS ARE EXPECTED TO PERSIST...AS THE LOW CLOUD DECK REMAINS IN PLACE. JAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 53 32 52 / 100 70 10 0 HUTCHINSON 46 47 31 50 / 100 60 20 0 NEWTON 49 51 31 52 / 100 80 20 0 ELDORADO 54 56 32 52 / 100 90 10 0 WINFIELD-KWLD 56 59 33 54 / 100 90 10 0 RUSSELL 37 40 27 49 / 100 60 20 0 GREAT BEND 39 42 28 50 / 100 50 20 0 SALINA 43 45 30 50 / 100 70 30 0 MCPHERSON 45 47 30 50 / 100 70 20 0 COFFEYVILLE 60 65 35 54 / 100 90 10 0 CHANUTE 58 63 34 54 / 100 90 10 0 IOLA 57 62 34 54 / 100 90 10 0 PARSONS-KPPF 60 64 35 54 / 100 90 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 7, 3:05 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 305 PM CST MON NOV 7 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 305 PM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL AFFECT MUCH OF THE REGION FOR TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND EAST OF ANTHONY TO NEWTON...TO MARION LINE. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS OF 50 TO 60 MPH WILL BE POSSIBLE FROM SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THIS ACTIVITY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE ON TUESDAY FOR AREAS MAINLY EAST OF THE KANSAS TURNPIKE. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS TUESDAY AFTERNOON...WITH QUARTER SIZE HAIL BEING THE MAIN THREAT. SNOW COULD MIX WITH LIGHT RAIN AT TIMES TUESDAY NIGHT OVER CENTRAL KANSAS...NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHERN KANSAS THROUGH THE EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Nov 7, 2:16 PM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 216 PM CST MON NOV 7 2011 KSZ091-092-072045- HARPER-SUMNER- 216 PM CST MON NOV 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES... AT 215 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ARGONIA...OR 16 MILES NORTHEAST OF ANTHONY...AND MOVING NORTHEAST AT 50 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. HOWERTON
Special weather statement, Nov 7, 2:53 PM CST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 253 PM CST MON NOV 7 2011 KSZ083-072115- SEDGWICK- 253 PM CST MON NOV 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST SEDGWICK COUNTY... AT 249 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS NEAR CLEARWATER...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
Local storm report, Nov 7, 4:20 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLOOD DOWNTOWN WICHITA 37.69N 97.34W
11/07/2011 SEDGWICK KS EMERGENCY MNGR
VERY HEAVY RAINFALL PRODUCED AREAS OF STREET FLOODING
ACROSS THE WICHITA AREA. VEHICLES WERE REPORTED STUCK IN
HIGH WATER NEAR THE FOLLOWING LOCATIONS...21ST AND
AMIDON...37TH AND TYLER...14TH AND MERIDIAN...AND IN
VALLEY CENTER. NO INJURIES WERE REPORTED.
&&
ADKLocal storm report, Nov 7, 6:07 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CEDAR VALE 37.11N 96.50W
11/07/2011 E0.88 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
CDJLocal storm report, Nov 7, 6:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 E CEDAR VALE 37.11N 96.48W
11/07/2011 E0.88 INCH CHAUTAUQUA KS EMERGENCY MNGR
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 7:49 PM CST | Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 1 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.